Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/137801
Title: Adaptive control of a class of strict-feedback time-varying nonlinear systems with unknown control coefficients
Authors: Huang, Jiangshuai
Wang, Wei
Wen, Changyun
Zhou, Jing
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2018
Source: Huang, J., Wang, W., Wen, C., & Zhou, J. (2018). Adaptive control of a class of strict-feedback time-varying nonlinear systems with unknown control coefficients. Automatica, 93, 98-105. doi:10.1016/j.automatica.2018.03.061
Journal: Automatica
Abstract: In this paper, robust adaptive control of a class of strict-feedback nonlinear systems with unknown control directions is investigated. A novel Nussbaum-type function is developed and a key theorem is drawn which involves quantifying the addition of multiple Nussbaum functions with different control directions in a single inequality. Global stability of the closed-loop system and asymptotic stabilization of system output are proved. A simulation example is given to illustrate the effectiveness of the proposed control scheme.
URI: https://hdl.handle.net/10356/137801
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2018.03.061
Rights: © 2018 Elsevier Ltd. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

SCOPUSTM   
Citations 5

38
Updated on Mar 2, 2021

PublonsTM
Citations 10

33
Updated on Mar 5, 2021

Page view(s)

62
Updated on Jul 26, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.